The distributional Kontorovich-Lebedev transformation with the Hankel function in the kernel

  1. Gutiérrez-Tovar, Y.E. 1
  2. Méndez-Pérez, J.M.R. 2
  1. 1 Departamento de Estudios Generales, Universidad Nacional Experimental Politécnica
  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Revista:
Bulletin of the Belgian Mathematical Society - Simon Stevin

ISSN: 1370-1444

Año de publicación: 2006

Volumen: 13

Número: 3

Páginas: 499-512

Tipo: Artículo

Exportar: RIS
Fuente de los datos: Scopus